edoc

Slopes and abelian subvariety theorem

Viada, Evelina. (2005) Slopes and abelian subvariety theorem. Journal of Number Theory, 112 (1). pp. 67-115.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5260092

Downloads: Statistics Overview

Abstract

We give an effective version of the Periods Theorem following the slopes methods introduced by Bost.
Faculties and Departments:05 Faculty of Science
UniBasel Contributors:Viada, Evelina
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Elsevier
ISSN:0022-314X
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:15 Nov 2017 08:54
Deposited On:22 Mar 2012 13:58

Repository Staff Only: item control page